# SDR DALA2024090908827

- Difficulty date: September 4, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N847DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31958
- Aircraft time: 28,394 hours, 11,115 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0542399) BAFFLE AT STA 500H TO 500I RBL 25 HAS CORROSION. REMOVED AND REPLACED IAW B737-900 SRM 51-10-02-OG, SRM 51-40-02-OG AND DWG 143A7505.
